Alert archive / Colorado / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 8, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 25, 2009, 3:00 PM MDT for Otero County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2009, 3:00 PM MDT (21:00 UTC)
- Expired
- May 25, 2009, 3:47 PM MDT
- In force
- 47 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
County Otero County, CO
The radar
The Pueblo radar (KPUX), 85 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.0 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 252100 SVRPUB COC089-252200- /O.NEW.KPUB.SV.W.0008.090525T2100Z-090525T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 300 PM MDT MON MAY 25 2009 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN OTERO COUNTY IN SOUTHEAST COLORADO... * UNTIL 400 PM MDT... * AT 259 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF TIMPAS...OR ABOUT 19 MILES SOUTHWEST OF LA JUNTA...AND WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... TIMPAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. && LAT...LON 3765 10349 3764 10396 3791 10402 3799 10381 TIME...MOT...LOC 2100Z 336DEG 19KT 3787 10387 $$
4 follow-up statements
000 WWUS55 KPUB 252112 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 312 PM MDT MON MAY 25 2009 COC089-252200- /O.CON.KPUB.SV.W.0008.000000T0000Z-090525T2200Z/ OTERO CO- 312 PM MDT MON MAY 25 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR SOUTH CENTRAL OTERO COUNTY... AT 311 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR TIMPAS...OR 20 MILES SOUTHWEST OF LA JUNTA...AND WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH. THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL OTERO COUNTY...INCLUDING TIMPAS AND HIGHWAY 350. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. && LAT...LON 3787 10400 3795 10378 3765 10349 3764 10396 TIME...MOT...LOC 2111Z 336DEG 19KT 3782 10384 $$
000 WWUS55 KPUB 252124 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 324 PM MDT MON MAY 25 2009 COC089-252200- /O.CON.KPUB.SV.W.0008.000000T0000Z-090525T2200Z/ OTERO CO- 324 PM MDT MON MAY 25 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR SOUTH CENTRAL OTERO COUNTY... AT 323 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR TIMPAS...OR 19 MILES SOUTHWEST OF LA JUNTA...AND WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH. THE SEVERE STORM WILL IMPACT TIMPAS AND HIGHWAY 350. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. && LAT...LON 3785 10400 3790 10373 3765 10349 3764 10396 TIME...MOT...LOC 2124Z 335DEG 13KT 3781 10382 $$
000 WWUS55 KPUB 252133 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 333 PM MDT MON MAY 25 2009 COC089-252200- /O.CON.KPUB.SV.W.0008.000000T0000Z-090525T2200Z/ OTERO CO- 333 PM MDT MON MAY 25 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR SOUTH CENTRAL OTERO COUNTY... AT 333 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR TIMPAS...OR 19 MILES SOUTHWEST OF LA JUNTA...AND WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH. THE SEVERE STORM WILL IMPACT TIMPAS AND HIGHWAY 350. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. && LAT...LON 3784 10392 3790 10373 3765 10349 3764 10396 TIME...MOT...LOC 2133Z 335DEG 13KT 3777 10378 $$
000 WWUS55 KPUB 252147 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 347 PM MDT MON MAY 25 2009 COC089-252158- /O.CAN.KPUB.SV.W.0008.000000T0000Z-090525T2200Z/ OTERO CO- 347 PM MDT MON MAY 25 2009 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL OTERO COUNTY... HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA. LAT...LON 3784 10392 3790 10373 3765 10349 3764 10396 TIME...MOT...LOC 2148Z 335DEG 13KT 3772 10375 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:34 PM MDT, 26 minutes earlier.
Area forecast discussion, May 25, 2:34 PM MDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 234 PM MDT MON MAY 25 2009 .SHORT TERM... (TONIGHT AND TUESDAY) PRECIPITABLE WATER (PW) VALUES ARE RANGING FROM ABOUT 130 TO 200 PERCENT OF NORMAL FOR TONIGHT OVER THE SE PLAINS AND MTS...WHILE SLIGHTLY DRIER AIR IS FORECAST TO MOVE INTO WRN AREAS TONIGHT WITH PW VALUES OF AROUND 90 PERCENT OF NORMAL. ON TUE PW VALUES ARE EXPECTED TO BE ABOUT 100-150 PERCENT OF NORMAL ACRS THE FORECAST AREA. THE FRONT HAS MOVED INTO THE SE PLAINS WITH TSTMS FIRING ALONG THE BOUNDARY IN SOME AREAS. IN THE WAKE OF THE FRONT...PCPN CHANCES OVR THE SE PLAINS AND MTS WL BE RELATIVELY HIGH THIS EVENING. SLOW MOVEMENT OF THE STORMS ALONG WITH THE HIGH WATER VALUES WL AGAIN MEAN A THREAT OF HEAVY RAIN AND FLASH FLOODING THIS EVENING. BY LATE NIGHT THE WRN PORTIONS OF THE FORECAST AREA WL SEE PCPN DECREASE OR END. A SECONDARY FRONT WL MOVE THRU THE SE PLAINS TONIGHT AND THERE WL CONTINUE TO BE A CHC FOR PCPN THRU THE NIGHT AND TUE MORNING...ALTHOUGH NOT AS GREAT AS DURING THE EVENING HOURS. THE DIV Q AND PV SHOWING SOME WEAK UPR LIFT ACRS MUCH OF THE AREA TONIGHT AND TUE...ALTHOUGH BY TUE AFTERNOON THE UPR TROF AXIS WL BE E OF THE AREA WITH SUBSIDENCE ON THE PLAINS. IT LOOKS FAIRLY STABLE ON THE PLAINS TUE AFTERNOON WITH LAPSE RATES OF AROUND 6 C/KM AND LITTLE CAPE. SOME MAY NOT SEE MUCH ACTIVITY ON THE PLAINS...BUT SHOULD SEE SOME OVR AND NR THE SE MTS. THE REST OF THE MTS AND HIGH VALLEYS WL SEE SCT SHOWERS AND STORMS DEVELOP TUE AFTERNOON. TEMPS ON THE SE PLAINS TUE WL BE COOLER THAN TODAY. /28 .LONG TERM... (TUESDAY NIGHT THROUGH MONDAY) AFTER A RATHER COOL NIGHT TUE...TEMPS SHOULD REBOUND ON WED AS THE UPPER RIDGE REBUILDS OVR THE WESTERN U.S. WILL STILL SEE SOME DECENT MID LEVEL MOISTURE HANGING OVR THE SRN ROCKIES...BUT THE HIGH PRECIP H2O THAT WE HAVE HAD FOR THE PAST FEW DAYS WILL NOT BE AS EVIDENT. WILL SEE MOST OF THE CONVECTION OVR THE WRN PORTION OF THE STATE...ALTHO AN ISOLD STORM OVR THE ERN PLAINS WILL STILL BE POSSIBLE ESP ON WED. THU COULD BE LARGELY DRY E OF THE MTS AS DEWPTS FALL BACK TO THE 30S OVR THE PLAINS. THIS RELATIVELY WARM AND DRY PERIOD SHOULD PERSIST THRU THE FIRST PART OF THE WEEKEND. LITTLE CHANGE IN THE GOING FORECAST...SO HAVE MADE ONLY MINOR CHANGES TO THE GRIDS. LAST COUPLE OF GFS RUNS HAVE HINTED AT A LITTLE BETTER MID TO UPPER LEVEL FLOW RETURNING TO THE NRN PLAINS BY EARLY NEXT WEEK...WHICH WOULD PERMIT THE POSSIBILITY OF STRONGER CONVECTIVE ACTIVITY ALONG THE SRN FRONT RANGE. WILL HAVE TO WATCH FOR THIS TREND TO CONTINUE OVR THE NEXT COUPLE DAYS. FOR NOW...HAVE MAINTAINED A FORECAST OF NEAR NORMAL TEMPS AND AT OR SLIGHTLY ABOVE CLIMATOLOGIC POPS THRU THIS PERIOD. ROSE && .AVIATION...GENERALLY VFR CONDITIONS ARE EXPECTED AT THE THREE TAF SITES...HOWEVER STRONGER THUNDERSTORMS THIS EVENING COULD REDUCE VSBYS AND CIGS INTO THE MVFR CATEGORY AND POSSIBLY BRIEFLY INTO THE IFR CATEGORY. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 28/44
Hazardous weather outlook, May 25, 10:38 AM MDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1038 AM MDT MON MAY 25 2009 COZ058>089-093>099-261645- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1038 AM MDT MON MAY 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT THERE WILL BE SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREATS FROM THE STORMS WILL BE HEAVY RAIN...WIND GUSTS TO AROUND 40 MPH AND LIGHTNING. SOME OF THE STRONGER STORMS MAY PRODUCE HAIL UP TO 1/2 INCH IN DIAMETER...AND LOCALIZED FLOODING. ONE OR TWO STORMS COULD BECOME SEVERE...WITH HAIL AROUND 1 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO ON TUESDAY. THUNDERSTORMS WILL BE MOST NUMEROUS OVER AND NEAR THE MOUNTAINS. LOCALLY HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY THREATS WITH THUNDERSTORMS...WITH THE POTENTIAL TO PRODUCE LOCALIZED FLASH FLOODING. HAIL UP TO 1/2 INCH IN DIAMETER...AND WIND GUSTS UP TO 40 MPH WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING FOR WEDNESDAY THROUGH SUNDAY...WITH THUNDERSTORMS REMAINING MOST NUMEROUS OVER THE MOUNTAINS. LOCALLY HEAVY RAINFALL...WIND GUSTS UP TO 40 MPH AND CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY THREATS WITH THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING ACROSS SOUTHEAST AND SOUTH CENTRAL COLORADO. 28/28
In the hours before
Special weather statement, May 25, 1:19 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 119 PM MDT MON MAY 25 2009 COZ086-089-093-251945- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- 119 PM MDT MON MAY 25 2009 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WESTERN CROWLEY COUNTY IN SOUTHEAST COLORADO NORTHWESTERN OTERO COUNTY IN SOUTHEAST COLORADO EAST CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO AT 117 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 20 MILES NORTH OF OLNEY SPRINGS...TO 7 MILES WEST OF FOWLER. THIS LINE OF STORMS WAS MOVING SOUTHEAST AROUND 10 MPH. LOCATIONS IMPACTED INCLUDE... OLNEY SPRINGS. FOWLER. CROWLEY. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, May 25, 2:04 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 204 PM MDT MON MAY 25 2009 COZ089-093-252045- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- 204 PM MDT MON MAY 25 2009 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WESTERN CROWLEY COUNTY IN SOUTHEAST COLORADO NORTHWESTERN OTERO COUNTY IN SOUTHEAST COLORADO AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS EXTENDING FROM 13 MILES NORTH OF ORDWAY...TO 7 MILES NORTHWEST OF ORDWAY. ANOTHER AREA OF STRONG THUNDERSTORMS EXTENDED FROM 5 NORTHWEST OF OLNEY SPRINGS...TO FOWLER...TO 7 MILES SOUTH OF FOWLER. THESE STORMS WERE MOVING SOUTHEAST AROUND 10 MPH. LOCATIONS IMPACTED INCLUDE... ORDWAY. FOWLER. OLNEY SPRINGS. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS IN ADDITION TO HEAVY RAIN. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 2:29 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 29 min |
| May 25, 4:56 PM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas | 94 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.